# SDR DALA2024082308388

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 77,062 hours, 36,136 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3251 DISC: AT GATE (BNA) APU BLEED ON STRONG ACRID (SMELL IN FLIGHT DECK ONLY) APU BLEED OFF SMELL IS NO LONGER PRESENT. ENG NOT RUNNING. C/A: DURING INSPECTION OF APU ODOR IAW A320 AMM 49-00 FOUND APU INLET SHROUD COVERED W/ OIL. C/W W/C 2100-2005. NO ISSUE FOUND AFTER APU WAS ISOLATED REFER TO LOG 5092125 FOR APU DEFERRAL. OK FOR SVC. C/W NO GO ODI PREVENTION. (LP: 5092124)
